# SDR 9803629906

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensors
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO GCM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH THE LEFT AND RIGHT TAIL COMPARTMENT TEMPERATURE SENSORS.  OPERATIONAL CHECK NORMAL ON GROUND.
